# SDR RAIA201905080014

- Difficulty date: May 8, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 32,770 hours, 30,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525382001
- Condition: Gouged
- Location: Fuselage
- Part time: 32,770 hours, 30,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FR 66-68 IS GOUGED.  REMOVED AND PICKED UP NEW HOLES. INSTALLED RT FLOOR SILL.
